Search Results

There are 10373 results for: content related to: A moving mesh algorithm for aero-thermo-mechanical modelling in turbomachinery

  1. Global attractivity of a discrete SIRS epidemic model with standard incidence rate

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 5, 30 March 2013, Pages: 601–619, Lei Wang, Zhidong Teng and Haijun Jiang

    Version of Record online : 21 JAN 2013, DOI: 10.1002/mma.2734

  2. An accurate anisotropic adaptation method for solving the level set advection equation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 7, 10 November 2012, Pages: 899–922, C. Bui, C. Dapogny and P. Frey

    Version of Record online : 24 NOV 2011, DOI: 10.1002/fld.2730

  3. Asymptotics for Autocovariances and Integrated Periodograms for Linear Processes Observed at Lower Frequencies

    International Statistical Review

    Volume 82, Issue 1, April 2014, Pages: 123–140, Tobias Niebuhr and Jens-Peter Kreiss

    Version of Record online : 27 NOV 2013, DOI: 10.1111/insr.12019

  4. Local Powers of Optimal One-sample and Multi-sample Tests for the Concentration of Fisher-von Mises-Langevin Distributions

    International Statistical Review

    Volume 82, Issue 3, December 2014, Pages: 440–456, Christophe Ley and Thomas Verdebout

    Version of Record online : 29 MAY 2014, DOI: 10.1111/insr.12047

  5. A dual mortar approach for mesh tying within a variational multiscale method for incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 1, 10 September 2014, Pages: 1–27, A. Ehrl, A. Popp, V. Gravemeier and W.A. Wall

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3920

  6. Improved production implicit continuous-fluid Eulerian method for compressible flow problems in Uintah

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 5, 20 June 2012, Pages: 926–965, L. T. Tran and M. Berzins

    Version of Record online : 20 JUL 2011, DOI: 10.1002/fld.2620

  7. A projection method for the spectral solution of non-homogeneous and incompressible Navier–Stokes equations

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 8, 20 March 2013, Pages: 1029–1054, Bastien Di Pierro and Malek Abid

    Version of Record online : 22 JUN 2012, DOI: 10.1002/fld.3700

  8. A numerical analysis of a class of generalized Boussinesq-type equations using continuous/discontinuous FEM

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 7, 10 July 2012, Pages: 1186–1218, N.D. Lopes, P.J.S. Pereira and L. Trabucho

    Version of Record online : 19 JUL 2011, DOI: 10.1002/fld.2631

  9. Three-dimensional computation for flow-induced vibrations in in-line and cross-flow directions of a circular cylinder

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 2, 20 September 2012, Pages: 158–185, Norio Kondo

    Version of Record online : 29 SEP 2011, DOI: 10.1002/fld.2682

  10. Numerical multiscale methods

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 4, 10 October 2012, Pages: 403–419, A.L.G.A. Coutinho, L.P. Franca and F. Valentin

    Version of Record online : 22 NOV 2011, DOI: 10.1002/fld.2727

  11. Peristaltic flow of a Jeffrey-six constant fluid in a uniform inclined tube

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 9, 30 July 2012, Pages: 1550–1565, S. Nadeem, Noreen Sher Akbar, M.Y. Malik and Changhoon Lee

    Version of Record online : 28 JUL 2011, DOI: 10.1002/fld.2653

  12. Entropy dissipation scheme and minimums-increase-and-maximums-decrease slope limiter

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 10, 10 December 2012, Pages: 1221–1243, Li Hongxia

    Version of Record online : 21 DEC 2011, DOI: 10.1002/fld.2738

  13. Implementation of all-Mach Roe-type schemes in fully implicit CFD solvers – demonstration for wind turbine flows

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 8, 20 November 2013, Pages: 693–728, M. Carrión, M. Woodgate, R. Steijl and G. Barakos

    Version of Record online : 10 JUN 2013, DOI: 10.1002/fld.3818

  14. A non-conforming least-squares finite element method for incompressible fluid flow problems

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 3, 30 May 2013, Pages: 375–402, Pavel Bochev, James Lai and Luke Olson

    Version of Record online : 7 NOV 2012, DOI: 10.1002/fld.3748

  15. A novel multidimensional solution reconstruction and edge-based limiting procedure for unstructured cell-centered finite volumes with application to shallow water dynamics

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 5, 20 February 2013, Pages: 584–633, A. I. Delis and I. K. Nikolos

    Version of Record online : 17 APR 2012, DOI: 10.1002/fld.3674

  16. Improved total variation diminishing schemes for advection simulation on arbitrary grids

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 3, 30 September 2012, Pages: 359–382, J. Hou, F. Simons and R. Hinkelmann

    Version of Record online : 14 NOV 2011, DOI: 10.1002/fld.2700

  17. An efficient and stable finite element solver of higher order in space and time for nonstationary incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 11, 20 December 2013, Pages: 927–952, S. Hussain, F. Schieweck and S. Turek

    Version of Record online : 24 JUL 2013, DOI: 10.1002/fld.3831

  18. A fixed-grid b-spline finite element technique for fluid–structure interaction

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 9, 30 March 2014, Pages: 623–660, T. Rüberg and F. Cirak

    Version of Record online : 13 DEC 2013, DOI: 10.1002/fld.3864

  19. Optimization of unsteady incompressible Navier–Stokes flows using variational level set method

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 12, 30 April 2013, Pages: 1475–1493, Yongbo Deng, Ping Zhang, Yongshun Liu, Yihui Wu and Zhenyu Liu

    Version of Record online : 10 AUG 2012, DOI: 10.1002/fld.3721

  20. Optimised composite numerical schemes in 2-D for hyperbolic conservation laws

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 9, 30 July 2012, Pages: 1522–1549, A.R. Appadu

    Version of Record online : 3 AUG 2011, DOI: 10.1002/fld.2652